Discussions By Condition: I cannot get a diagnosis.

chronic night cough

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • May 10, 2007
  • 01:16 AM

for the past month i have suffered from chronic night cough. i don't know why. i went to the doctor and finished my antibiotics but it still persists. i don't have green phlemn anymore but i still cough up white mucus.
and sometimes i wheeze when i cough. when i drink 10mg of loratadine it helps with the coughing. i don't cough all the time, mostly at night and when the weather changes. whenever i go to the doctor it is usually during the day time when i am perfectly fine.

Reply Flag this Discussion

1 Replies:

  • your lungs have been hypersensitised by exposure to the infected material which is now gone.as long as there is no lingering infection in your sinuses,(there usually is)it will get better in a period of about two months after you killed the last bacterium.if the crap is still lurking in your sinuses,it isnt going to get better.it usually takes three or four courses of high dose antibiotics taken in sequence to put a stop to this kind of thing.if you neglect to treat it properly the hypersensitivity reaction will take over and become permanent.it will develop into c.o.p.d. and probably kill you,ultimately,but not before it has crippled you progressively for a few decades.when you have stopped it,you must stop it starting all over again.take cetirizene to stop the allergic reaction,and sudafed to open the sinuses,in order to stop them becoming infected again. clean your bed area,and eliminate environmental and occupational allergens.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?